# SDR HERA9502

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55456
- Make and model: Beech 1900C
- Aircraft serial: UC165
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1143840202
- Condition: Cracked
- Location: Rt Forward
- Part time: 7,922 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BET - FLT 1495 - EN ROUTE AT FL220, THE OUTSIDE LAYER OF THE RT FORWARD WINDSHIELD CRACKED.  THE OUTSIDE AIR TEMPERATURE WAS MINUS 34 DEGREES CELSIUS AND THE WINDSHIELD HEAT WAS ON AT THE TIME.  THE AIRCRAFT CONTINUED ON TO BET AND A LANDING WAS MADE WITHOUT INCIDENCE.  MIANTENANCE REMOVED AND REPLACED THE CRACKED WINDSHIELD AND RETURNED THE AIRCRAFT TO SERVICE.  (X)
